Jump to content
Important Survey - Please Participate ×

Klonopin to Valium Crossover/Poor Metabolizers CYP2C19


[Su...]

Recommended Posts

After a long hold, attempting to taper directly from Klonopin again. Smallest reductions bring on significant symptoms so only reduced about 2% this month. I really want to get through this. I dose once per day and interdose wd is strong, on top of tolerance.

 

Has anyone crossed over from k to Valium who is a poor metabolize for CYP2C19, the enzyme that metabolizes Valium? I would like to cross over to Valium but I am a poor metabolizer and wonder if that would complicate things?

 

I see some folks are successful with this and it helps taper, others are not. Wondering if this gene plays a role?

 

 

Link to comment
Share on other sites

I don't know about poor metabolism of valium i ct klonopin took valium after 6 mounth of pure hell for me valium is so different then klonopin its like a totally different medication in a good way its a benzo but different from klonopin no tolerance issues with it so i can take my time with my taper i am doing very long holds because i have severe pelvic floor issues from the damm klonopin and iam waiting things to settle down imo give it a shot you can always go back to klonopin

Good luck

Link to comment
Share on other sites

Jondoe,

 

It’s good you are finding some stability on Valium. I have SI joint problems, predated K, but sorry to hear you have issues too. I hope you get relief soon!

 

Did you do a crossover or just a straight switch?

 

Best,

Sun🌻

Link to comment
Share on other sites

I crossed over to Librium for this reason.

Jlavogt,

 

I am considering crossing over to Librium too. I take K before bed, just one dose. Do you find Librium stays in your system longer? How did the crossover go? I hope it is giving you a smoother taper!

 

Best,

Sun🌻

Link to comment
Share on other sites

I crossed over to Librium for this reason.

I forgot to ask how you are tapering off Librium as I was reading it only comes in capsule form?

Link to comment
Share on other sites

I find it stays in my system about as long as K. I dose three times a day. Doing that really helped with my interdose withdrawal. I crossed over in six weeks I believe doing half of each dose a week. The withdrawal from k was hard for me during cross over. Librium is definitely a different drug. K was horrible, once I got over the withdrawal from it after a couple of months my symptoms were less on Librium. I do a slow daily micro taper where I cut the capsule open and weigh the powder then recapsule it.
Link to comment
Share on other sites

I find it stays in my system about as long as K. I dose three times a day. Doing that really helped with my interdose withdrawal. I crossed over in six weeks I believe doing half of each dose a week. The withdrawal from k was hard for me during cross over. Librium is definitely a different drug. K was horrible, once I got over the withdrawal from it after a couple of months my symptoms were less on Librium. I do a slow daily micro taper where I cut the capsule open and weigh the powder then recapsule it.

 

Thanks! That’s great you made the switch and it is helping you to reduce. Do you find there are fewer withdrawals sxs with the Librium?

Link to comment
Share on other sites

Jen

 

I noticed in your profile you were on Teva and tried switching brands before going to Librium. I had same issue last spring and switched to brand K. It has never worked the same as Mylan brand for me. It felt like different med. is that why you switched to Librium?

Link to comment
Share on other sites

Yes it is! I never got stable on the new brand of K. I think it was Sandoz I crossed to. I progressively got worse while on it. After being in a very stable place in Teva brand K in my taper. Also less symptoms in Librium than K. That horrible skin burning went away. It was hard for my brain to let go of k. The withdrawal from it was not fun even though I had replaced it with Librium and updosed.
Link to comment
Share on other sites

Yes it is! I never got stable on the new brand of K. I think it was Sandoz I crossed to. I progressively got worse while on it. After being in a very stable place in Teva brand K in my taper. Also less symptoms in Librium than K. That horrible skin burning went away. It was hard for my brain to let go of k. The withdrawal from it was not fun even though I had replaced it with Librium and updosed.

 

I had adjustment period with brand K, had to updose. It’s good you were able to go to the Librium, wish I had tried that route. I’ve never been stable reducing as I was/am in tolerance.

Link to comment
Share on other sites

×
×
  • Create New...